# SDR 07FDEA01468

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53610607206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER P44 LT AND RT, C16A-C17. STRINGER REPAIR PERFORMED IAW. SRM 53-12-14 / FIG.201.   (RUN OUT FITTING INSTALLATION; PN A536-10607-206, -207)
